Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2008

Solving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu Search

Z. Ismail & Irhamah

Journal of Mathematics and Statistics, Volume 4, Issue 3, pp. 161–167 · doi.org/10.3844/jmssp.2008.161.167

7,951 accesses5,738 downloads16 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study considers a version of the stochastic vehicle routing problem where customer demands are random variables with known probability distribution. A new scheme based on a hybrid GA and Tabu Search heuristic is proposed for this problem under a priori approach with preventive restocking. The relative performance of the proposed HGATS is compared to each GA and TS alone, on a set of randomly generated problems following some discrete probability distributions. The problem data are inspired by real case of VRPSD in waste collection. Results from the experiment show the advantages of the proposed algorithm that are its robustness and better solution qualities resulted.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ismail, Z. & Irhamah, (2008). Solving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu Search . Journal of Mathematics and Statistics, 4(3), 161–167. https://doi.org/10.3844/jmssp.2008.161.167

Licence
© Science Publications
Issue
Volume 4, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Solving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu SearchJournal of Mathematics and Statistics · Volume 4, Issue 3 · pp. 161–167 · © Science PublicationsDownload